# SDR CALA2025043004346

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,056 hours, 34,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG DIRTY SOCK SMELL IN FLIGHT DECK ONLY ON DESCENT. OCCURRED AT 8,000' LASTED ABOUT THREE MINUTES. CABIN CREW REPORTED NO FUMES OR DIRTY SOCK SMELL. NOTICED ODOR WHEN INCREASING POWER FROM IDLE, ONLY IN-FLIGHT DECK.    PERFORMED INSPECTION REF AMM TASK 05-51-10-200-801-C1
